# SDR TWAA0013415

- Difficulty date: July 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, LONGERON 27L FORMER FOOT WAS CRACKED ON THE FWD END OF STA 579.  REMOVED AND REPLACED STRINGER FITTING PER SRM 51-01, PAGE 1 ITEM C.
